Web page of Jean-François Le Gall

LMO Université Paris-Sud


Curriculum vitae



Lecture notes


PhD students

Publications and preprints

My list of publications in PDF format, and a summary of my research work.

Below most of my papers since 2002 (the versions available here may differ slightly from the published ones)

  1. Some explicit distributions for Brownian motion indexed by the Brownian tree (to appear in Markov Process. Related Fields, with Armand Riera)

  2. Growth-fragmentation processes in Brownian motion indexed by the Brownian tree (to appear in Ann. Probab., with Armand Riera)

  3. Brownian geometry (2018 Takagi lectures, Japan. J. Math. 14 (2019), 135-174)

  4. Separating cycles and isoperimetric inequalities in the uniform infinite planar quadrangulation (Ann. Probab. 47 (2019), 1498-1540, with Thomas Lehéricy)

  5. Brownian disks and the Brownian snake (Ann. Inst. Henri Poincaré Probab. Stat. 55 (2019), 237-313)

  6. Subordination of trees and the Brownian map (Probab. Th. Rel. Fields 117 (2018), 819-864)

  7. First-passage percolation and local modifications of distances in random triangulations (Ann. Sci. Éc. Norm. Supér. 52 (2019), 631-701, with Nicolas Curien)

  8. Excursion theory for Brownian motion indexed by the Brownian tree (J. Eur. Math. Soc. (JEMS) 20 (2018), 2951-3016, with Céline Abraham)

  9. Scaling limits for the peeling process on random maps (Ann. Inst. Henri Poincaré Probab. Stat. 53 (2017), 322-357, with Nicolas Curien)

  10. The hull process of the Brownian plane (Probab. Th. Rel. Fields 166 (2016), 187-231, with Nicolas Curien)

  11. Random geometry on the sphere (Proceedings International Congress of Mathematicians, Seoul 2014, vol.I, pp.421-442)

  12. The range of tree-indexed random walk in low dimensions (Ann. Probab. 43 (2015), 2701-2728, with Shen Lin)

  13. The range of tree-indexed random walk (J. Inst. Math. Jussieu 15 (2016), 271-317, with Shen Lin)

  14. The harmonic measure of balls in random trees (Ann. Probab. 45 (2017), 147-209, with Nicolas Curien)

  15. Bessel processes, the Brownian snake and super-Brownian motion (In: Séminaire de Probabilités XLVII. Lecture Notes Math. 2137. Springer 2015)

  16. The Brownian cactus II. Upcrossings and local times of super-Brownian motion (Probab. Th. Rel. Fields 162 (2015), 199-231)

  17. The Brownian plane (J. Theoret. Probab. 27 (2014), 1249-1291, with Nicolas Curien)

  18. Quadrangulations with no pendant vertices (Bernoulli 19 (2013), 1150-1175, with Johel Beltran)

  19. Uniqueness and universality of the Brownian map (Ann. Probab. 41 (2013), 2880-2960)

  20. The Brownian cactus I (Ann. Inst. Henri Poincaré Probab. Stat. 49 (2013), 340-373, with Grégory Miermont and Nicolas Curien)

  21. Scaling limits of random trees and planar maps (In: Probability and Statistical Physics in Two and More Dimensions, Clay Mathematics Proceedings, vol.15, pp.155-211, AMS-CMI, 2012, with Grégory Miermont)

  22. Escape probabilities for branching Brownian motion among mild obstacles (J. Theoret. Probab. 25 (2012), 505-535, with Amandine Véber)

  23. Random recursive triangulations of the disk via fragmentation theory (Ann. Probab. 39 (2011), 2224-2270, with Nicolas Curien)

  24. Scaling limits of random planar maps with large faces (Ann. Probab. 39 (2011), 1-69, with Grégory Miermont)

  25. Scaling limits for the uniform infinite quadrangulation ( Illinois J. Math. 54 (2010), 1163-1203, with Laurent Ménard). See also the erratum.

  26. Itô's excursion theory and random trees (Stoch. Process. Appl. 120 (2010), 721-749)

  27. Geodesics in large planar maps and in the Brownian map (Acta Mathematica 205 (2010), 287-360)

  28. Large random planar maps and their scaling limits (Proceeedings 5th European Congress of Mathematics, Amsterdam 2008. European Math. Society, Zurich 2010)

  29. On the re-rooting invariance property of Lévy trees (Electronic Comm. Probab. 14 (2009), 317-326, with Thomas Duquesne)

  30. Scaling limits of bipartite planar maps are homeomorphic to the 2-sphere (Geometric and Functional Analysis 18 (2008), 893-918, with Frédéric Paulin)

  31. The topological structure of scaling limits of large planar maps (Inventiones mathematicae 169 (2007), 621-670)

  32. Probabilistic approach to a class of semilinear partial differential equations (In: Perspectives in Nonlinear Partial Differential Equations In honor of Haim Brezis, pp. 255-272. Contemporary Mathematics, AMS 2007.)

  33. The Hausdorff measure of stable trees (Alea 1 (2006), 393-415, with Thomas Duquesne)

  34. Random real trees (Ann. Fac. Sci. Toulouse Série 6, vol. XV (2006), pp. 35-62)

  35. On the occupation measure of super-Brownian motion (Electronic Comm. Probab. 11 (2006), 252-265, with Mathieu Merle)

  36. Stochastic flows associated to coalescent processes III: Limit theorems (Illinois J. Math. 50 (2006), 147-181, with Jean Bertoin)

  37. A conditional limit theorem for tree-indexed random walk (Stoch. Process. Appl. 116 (2006), 539-567)

  38. Conditioned Brownian trees (Ann. Inst. Henri Poincaré Probab. Stat. 42 (2006), 455-489, with Mathilde Weill)

  39. Random trees and applications (Probability Surveys 2 (2005), 245-311)

  40. Stochastic flows associated to coalescent processes II: Stochastic differential equations (Ann. Inst. Henri Poincaré Probab. Stat. 41 (2005), 307-333, with Jean Bertoin)

  41. Probabilistic and fractal aspects of Lévy trees (Probab. Th. Rel. Fields 131 (2005), 553-603, with Thomas Duquesne)

  42. Stochastic integral representation and regularity of the density for the exit measure of super-Brownian motion (Ann. Probab. 33 (2005), 194-222, with Leonid Mytnik)

  43. Stochastic flows associated to coalescent processes (Probab. Th. Rel. Fields 126 (2003), 261-288, with Jean Bertoin)

  44. Random trees, Lévy processes and spatial branching processes (Astérisque 281 (2002), with Thomas Duquesne)